# SDR AALA20060342

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - EXPERIENCED LEFT HAND ENGINE OVERHEAT AND PARTIAL POWER FAILURE AT OR NEAR 132 KNOTS.  MAXIMUM EXHAUST GAS TEMPERATURE 815.  SHUTDOWN LEFT HAND ENGINE PER QRH.  NO FIRE INDICATION.  LANDED DFW WITHOUT INCIDENT.  FOUND METAL IN TAIL PIPE.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
